# SDR CA141014008

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 258
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FINDING: BELLY SKIN CORROSION AT STA 258 BETWEEN STRINGERS 15L AND 16L.  REPAIRED IAW SRM 51-70-06 METHOD A. DAMAGED SKIN REMOVED. INNER DOUBLER MADEWITH SKIN FILLER. ALL WET ASSEMBLY WITH PR1422 USING ALL MS20470AD4 SOLID RIVETS. ALL AFFECTED AREAS PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW SRM 51-30-05.
